# SDR 29GA2014010900001

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE STAYED ILLUMINATED IN UP POSITION, HYDDRAULIC PUMP RAN CONTINOUSLY.  RETURNED TO DEPARTURE, LANDED SAFELY.
